# SDR ABXA20130903560

- Difficulty date: September 3, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 015T10593148T311
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ANGLE HAS HFEC DEFECT INDICATIONS IN THREE AREAS, NDTM PN 6 53-80-04, FIG 1.  REPAIRED DAMAGE BY REPLACING ANGLE, UPPER AND LOWER TENSION FITTINGS, SPLICE FITTING AND SKIN REPAIR IAW SRM 53-80-01.  ACFT WAS GROUNDED.
